# SDR ASAA1047689

- Difficulty date: April 9, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 40,241 hours, 22,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65479609
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT INTERCOSTAL CORRODED STA 847.  REMOVED DAMAGED INTERCOSTAL AND INSTALLED REPLACEMENT.
